A characterization of Sobolev spaces on the sphere and an extension of Stolarsky's invariance principle to arbitrary smoothness

Johann Brauchart, Josef Dick

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)397-445
JournalConstructive approximation
Volume38
Issue number3
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

A characterization of Sobolev spaces on the sphere and an extension of Stolarsky's invariance principle to arbitrary smoothness. / Brauchart, Johann; Dick, Josef.

In: Constructive approximation, Vol. 38, No. 3, 2013, p. 397-445.

Research output: Contribution to journalArticleResearchpeer-review

@article{669274b6980f46e7b399197fac716d1a,
title = "A characterization of Sobolev spaces on the sphere and an extension of Stolarsky's invariance principle to arbitrary smoothness",
author = "Johann Brauchart and Josef Dick",
year = "2013",
doi = "10.1007/s00365-013-9217-z",
language = "English",
volume = "38",
pages = "397--445",
journal = "Constructive approximation",
issn = "0176-4276",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - A characterization of Sobolev spaces on the sphere and an extension of Stolarsky's invariance principle to arbitrary smoothness

AU - Brauchart, Johann

AU - Dick, Josef

PY - 2013

Y1 - 2013

U2 - 10.1007/s00365-013-9217-z

DO - 10.1007/s00365-013-9217-z

M3 - Article

VL - 38

SP - 397

EP - 445

JO - Constructive approximation

JF - Constructive approximation

SN - 0176-4276

IS - 3

ER -